# SDR GTIA9700366

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Missing
- Location: Lav Smoke Det
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DW - FLT 420 - AFT LAVATORY SMOKE DETECTOR MISSING BATTERY.  RE-INSTALLED BATTERY IN AFT LAVATORY SMOKE DETECTOR AS REQUIRED.  PUSH-TO-TEST GOOD.  (X)
